# SDR SWIA2020020548219

- Difficulty date: January 18, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 14,477 hours, 7,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H BEAM FR.86-89.   (C-CHECK) RO 2/03/2020   REMOVED AND REPLACED R/H BEAM FR.86-89 REF EMB SRM. RESTORED SURFACE PROTECTION REF EMB SRM.
